meds, depression and weight gain
i am 54 years old and am on quite a bit of meds for blood pressure and for deppression and pain cause i have had numerous brain surgeries i have hydrocephlous .i was always slim until i turned 50 and no matter what i do i keep gaining weight i asked my dr about giving me something to help me lose weight and he said he cant because i am on meds for high blood pressure.i have tried several weight loss pills and i used to walk about 3 or4 miles each day and the weight just keeps coming on so i just gave up and said there was nothing going to help and i gave up.is there anything that i can do?i am more depressed than ever and i dont care about how fat i get but if there is anything that can help please let me know. joy
Hi Joy, it really is a terrible feeling when the weight just seems to be piling on and we feel there is very little we can do to control it. The other factor you need to take into account is that at age 50 you may be peri menopausal or even menopausal and that might well be playing a major role in your weight gain at this time as well. You may be interested in reading this article on: Are female hormones making you fat?
Here are some ideas on what to do about menopausal weight gain if you do decide it could be a factor:
and kind regards
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Cari a question.
Want to live better longer? Sign up for our occasional newsletter. Receive this free ebook, soma ceremony and other event updates and other valuable snippets. Your address will never be sold.
and receive our free ebook!